MathSciNet Relay Station
MathSciNet bibliographic data
MR2733995 93D20 (34K20 34K45 34K50 60H10 93E03)
Sakthivel, R.; Samidurai, R.; Anthoni, S. M. Asymptotic stability of stochastic delayed recurrent neural networks with impulsive effects. J. Optim. Theory Appl. 147 (2010), no. 3, 583–596.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement